کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
10130441 1645338 2018 35 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Koszul blowup algebras associated to three-dimensional Ferrers diagrams
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Koszul blowup algebras associated to three-dimensional Ferrers diagrams
چکیده انگلیسی
We investigate the Rees algebra and the toric ring of the squarefree monomial ideal associated to the three-dimensional Ferrers diagram. Under the projection property condition, we describe explicitly the presentation ideals of the Rees algebra and the toric ring. We show that the toric ring is a Koszul Cohen-Macaulay normal domain, while the Rees algebra is Koszul and the defining ideal is of fiber type.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Algebra - Volume 514, 15 November 2018, Pages 219-253
نویسندگان
, ,